Posted by: Lisa | 2009-02-05

Someone is sitting on my chest!!!

Hi There

I dont know if its cause i smoke hubbly bubbly on the odd occasion or cause i have just recently gone back to gym everyday (ie squash, gym,swimming etc) and play action cricket quite a bit. I also recently took Phenadrine stimulant free from Biochem but i took one days low dosage of it in the week that i started gym again and the next morning i woke up with severe chest pains, as if someone was sitting on my chest and my lungs were in my throat.

is it to much exertion at gym, or possibly the pills, i have stopped taking them and the pain is subsiding slowly but its still there, especially when i breathe deeply???

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSports Nutrition

Hi Lisa

I am almost certain that it is rather the tablets that are causing a problem – especially since the pain has subsided since you stopped taking them. Please go and see your doctor immediately! Rather safe than sorry!

Take care.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.